# SDR HEEA083757

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,714 hours
- Engine: Allsn 250C*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 23030911
- Condition: Damaged
- Location: Combust Chamb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER BOSS HAS STRIPPED THREADS. REPAIRED.
